# SDR SIMA200226803

- Difficulty date: September 21, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1206
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDU - FLT 4634 - DURING CLIMB-OUT, CREW REPORTED THE BAGGAGE SMOKE ANNUNCIATION OCCURRED CREW RETURNED TO RDU AND LANDED WITH NO FURTHER INCIDENTS.  CREW ADVISED CFT THAT A PRECAUTIONARY LANDING WAS TAKING PLACE.  MAINTENANCE REMOVED AND REPLACED FORWARD BAGGAGE SMOKE DETECTOR IAW EMB 135 26-15-00.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
